# SDR I5PA2022072692203

- Difficulty date: July 26, 2022
- Submitted: July 31, 2022
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 757260PF
- Aircraft serial: 24845
- Aircraft time: 102,704 hours, 27,053 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

THE RIGHT ENG BLEED SHUT OFF WITH THE USE OF THE COWL ANTI ICE SYSTEM. THE LEFT ENG BLEED WAS UTILIZED FOR THE RIGHT SYSTEM PER THE QRH CAUSING THE LEFT ENG BLEED TO SHUT OFF. CABIN PRESSURE WAS LOST AND THE CREW DIVERTED TO BNA. THE RIGHT ENG HPSOV WAS FOUND FAULTY WHICH WAS DEFERRED. THE LEFT ENG BLEED OFF IS CONSIDERED NORMAL PER THE FIM.
